Erratum “On the computation of quadratic 2-class groups”
Journal de théorie des nombres de Bordeaux, Volume 9 (1997) no. 1, p. 249.
@article{JTNB_1997__9_1_249_0,
     author = {Bosma, W. and Stevenhagen, P.},
     title = {Erratum {{\textquotedblleft}On} the computation of quadratic $2$-class groups{\textquotedblright}},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {249--249},
     publisher = {Universit\'e Bordeaux I},
     volume = {9},
     number = {1},
     year = {1997},
     zbl = {0870.11080},
     mrnumber = {1469672},
     language = {en},
     url = {http://archive.numdam.org/item/JTNB_1997__9_1_249_0/}
}
TY  - JOUR
AU  - Bosma, W.
AU  - Stevenhagen, P.
TI  - Erratum “On the computation of quadratic $2$-class groups”
JO  - Journal de théorie des nombres de Bordeaux
PY  - 1997
SP  - 249
EP  - 249
VL  - 9
IS  - 1
PB  - Université Bordeaux I
UR  - http://archive.numdam.org/item/JTNB_1997__9_1_249_0/
LA  - en
ID  - JTNB_1997__9_1_249_0
ER  - 
%0 Journal Article
%A Bosma, W.
%A Stevenhagen, P.
%T Erratum “On the computation of quadratic $2$-class groups”
%J Journal de théorie des nombres de Bordeaux
%D 1997
%P 249-249
%V 9
%N 1
%I Université Bordeaux I
%U http://archive.numdam.org/item/JTNB_1997__9_1_249_0/
%G en
%F JTNB_1997__9_1_249_0
Bosma, W.; Stevenhagen, P. Erratum “On the computation of quadratic $2$-class groups”. Journal de théorie des nombres de Bordeaux, Volume 9 (1997) no. 1, p. 249. http://archive.numdam.org/item/JTNB_1997__9_1_249_0/